DEXTER H. HAKE, M.D.
To the editor: I wish to report a case of interstitial nephritis secondary to the use of cimetidine (1, 2).
A 57-year-old male engineer was seen 14 November 1979 with symptoms of peptic esophagitis. At that time, he had normal laboratory findings, including urinalysis data, creatinine, and hematocrit. There was no history or evidence of prior renal disease. He was effectively treated with cimetidine.
He was seen again 2 February 1980 after a trip to Mexico, because of fever. Results of examination and laboratory studies were normal, including creatinine, but the hematocrit was lower at 38. Stools were guaiac
Learn more about subscription options.
Register Now for a free account.
HAKE DH. Interstitial Nephritis and Cimetidine. Ann Intern Med. 1981;94:416. doi: 10.7326/0003-4819-94-3-416_2
Download citation file:
Published: Ann Intern Med. 1981;94(3):416.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only